JournalsprimsVol. 9, No. 1pp. 211–260

On the Classification of (<i>n</i>-2)-connected 2<i>n</i>-manifolds with Torsion Free Homology Groups

  • Hiroyasu Ishimoto

    Kanazawa University, Ishikawa, Japan
On the Classification of (<i>n</i>-2)-connected 2<i>n</i>-manifolds with Torsion Free Homology Groups cover
Download PDF

Cite this article

Hiroyasu Ishimoto, On the Classification of (<i>n</i>-2)-connected 2<i>n</i>-manifolds with Torsion Free Homology Groups. Publ. Res. Inst. Math. Sci. 9 (1973), no. 1, pp. 211–260

DOI 10.2977/PRIMS/1195192745